# SDR IPXA2024020727940

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 30,296 hours, 20,543 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *AIR TURN BACK* EQUIPMENT OVHT EICAS AND ANNUCIATOR RECEIVED AFTER T/O. THE CHECK LIST DID NOT FIX THE OVHT. RESULTED IN AIR TURNBACK. REMOVED AND REPLACED CABIN AIR RECIRCULATION FAN (LEFT) REF AMM 21-25-01-404-094  OPS CHECKS GOOD.
